Periodic boundary-value problem for third-order linear functional differential equations

  • R. Hakl


For the linear functional differential equation of the third order
u''' (t) = l(u)(t) + q(t),
theorems on the existence and uniqueness of a solution satisfying the conditions
u( i)(0) = u( i), i=0,1,2,
are established. Here, l is a linear continuous operator transforming the space C([0, ω];R) into the space L([0, ω];R), and qL([0, ω];R). The question on the nonnegativity of a solution of the considered boundary-value problem is also studied.
How to Cite
Hakl, R. “Periodic Boundary-Value Problem for Third-Order Linear Functional Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 3, Mar. 2008, pp. 413–425,
Research articles